# SDR AALA20010174

- Difficulty date: January 30, 2001
- Submitted: February 20, 2001
- Operation: Air carrier
- Aircraft: N865AA
- Make and model: Boeing 727223
- Aircraft serial: 21370
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CRACK INDICATED IN OUTERSKIN BETWEEN RIVET AND DOOR RADIUS LOWER AFT CORNER, 420.  INSTALLED REPAIR DOUBLER AT FORWARD GALLEY DOOR CUTOUT LOWER AFT CORNER IAW SERVICE BULLETIN 727-53-018 FIG 2.  (M)
